EconPapers    
Economics at your fingertips  
 

Choice of Confounding in the 2 k Factorial Design in 2 b Blocks

Francis C. Eze
Additional contact information
Francis C. Eze: Department of Statistics, Nnamdi-Azikiwe University, Awka, Anambra State, Nigeria

Academic Journal of Applied Mathematical Sciences, 2019, vol. 5, issue 5, 50-56

Abstract: In 2k complete factorial experiment, the experiment must be carried out in a completely randomized design. When the numbers of factors increase, the number of treatment combinations increase and it is not possible to accommodate all these treatment combinations in one homogeneous block. In this case, confounding in more than one incomplete block becomes necessary. In this paper, we considered the choice of confounding when k > 2. Our findings show that the choice of confounding depends on the number of factors, the number of blocks and their sizes. When two more interactions are to be confounded, their product module 2 should be considered and thereafter, a linear combination equation should be used in allocating the treatment effects in the principal block. Other contents in other blocks are generated by multiplication module 2 of the effects not in the principal block. Partial confounding is recommended for the interactions that cannot be confounded.

Keywords: Confounding; Partial confounding; Principal block; Module. (search for similar items in EconPapers)
Date: 2019
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams5(5)50-56.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/05-2019/5/5 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2019:p:50-56

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2019-09-14
Handle: RePEc:arp:ajoams:2019:p:50-56